# SDR ASAA0080485

- Difficulty date: July 28, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT, RIGHT AFT CARGO TRACK WAS FOUND TO BE CORRODED AROUND THE FASTENER HOLES AT STATION 1212-1307, STRINGER 16R.  REPAIRED PER SRM 51-30-0.  (M)
